# SDR SWIA2021081960379

- Difficulty date: June 23, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DOUBLER ATTACHED TO NLG WHEEL WELL BEAM LOCATED BETWEEN RH NLG FWD DOOR AFT HINGE AND FS 202.00 BULKHEAD IS CRACKED.     (C-CHECK RO 8/18/2021)    COMPLIED WITH REO 670-53-11-184 REV-A DATED 24-DEC-2006.  AND CRJ-700 SRM51-42-06-001-001-A01, DWG CC670-32010 REV F.   FABRICATED, LOCATED AND INSTALLED NEW REPLACEMENT DOUBLER FOR PREVIOUS REPAIR ON R/H SIDE NLG FWD DOOR. C/W 51-900-1002 SKY CARD
